MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer's blood glucose level was 480 mg/dl.Customer decline troubleshooting.Customer reported that the insulin pump had motor error alarm.Customer stated that the drive support cap was normal.Customer was able to clear and able to rewound the insulin pump.The pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during rewinding due to motor encoder signal out of phase.Unable to perform displacement test and basic occlusion test, occlusion test, prime or a33 test and excessive no delivery test due to motor error alarm during the rewind test.The motor was tested outside the device and failed.

Brand Name
530G INSULIN PUMP MMT-751LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10081481
Report Number2032227-2020-121073
Device Sequence Number14292329
Product Code OZO
UDI-Device Identifier00643169507746
UDI-Public(01)00643169507746
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAB
Device Catalogue NumberMMT-751LNAB
Device Lot NumberA4751LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight70